# SDR ASOA201201064

- Difficulty date: March 28, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 26,457 hours, 19,376 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL GLOW STRIP IS MISSING IN FRONT OF WARDROBE CLOSET.  INSTALLED MISSING GLOW STRIP IAW AMM 33-51-00.  ACFT OK FOR SERVICE.
